Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 38, NWS Miami, FL

October 15, 2010

NWS Miami, FL issued this red flag warning at Oct 15, 2010, 2:32 AM EDT. It took effect at Oct 15, 2010, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 15, 2010, 2:32 AM EDT (06:32 UTC)
In effect from
Oct 15, 2010, 1:00 PM EDT
Expired
Oct 15, 2010, 7:00 PM EDT
In force
6 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

266 
WWUS82 KMFL 150632
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
232 AM EDT FRI OCT 15 2010

...FIRE WEATHER WARNING THIS AFTERNOON AND EARLY EVENING FOR 
INLAND COLLIER, HENDRY AND GLADES COUNTIES OF SOUTH FLORIDA FOR
RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE
HOURS... 
...FIRE WEATHER WATCH SATURDAY AFTERNOON FOR INLAND COLLIER,
HENDRY AND GLADES COUNTIES FOR RELATIVE HUMIDITIES BELOW 35
PERCENT FOR 4 OR MORE CONSECUTIVE HOURS...

FLZ063-066-070-152300-
/O.NEW.KMFL.FW.W.0038.101015T1700Z-101015T2300Z/
/O.NEW.KMFL.FW.A.0031.101016T1600Z-101016T2300Z/
GLADES-HENDRY-INLAND COLLIER-
232 AM EDT FRI OCT 15 2010

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON/EARLY
EVENING...

DRIER AIR FILTERING IN BEHIND A COLD FRONT OVER MOST OF GLADES,
HENDRY AND INLAND COLLIER COUNTIES IN SOUTH FLORIDA WILL
EXPERIENCE RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 HOURS OR
MORE.

THEREFORE, THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED
FLAG WARNING FOR THESE AREAS...WHICH IS IN EFFECT UNTIL 7 PM EDT
THIS EVENING.

THERE IS A POSSIBILITY THAT RH'S MAY AGAIN DROP TO BELOW 35
PERCENT FOR 4 HOURS OR MORE FOR THE ABOVE NAMED AREAS SATURDAY
AFTERNOON AND EARLY EVENING, THEREFORE THE NATIONAL WEATHER SERVICE 
IN MIAMI HAS ISSUED A FIRE WEATHER WATCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
2 follow-up statements
741 
WWUS82 KMFL 151945
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
345 PM EDT FRI OCT 15 2010

...RED FLAG WARNING THROUGH THE EARLY EVENING FOR 
INLAND COLLIER, HENDRY AND GLADES COUNTIES OF SOUTH FLORIDA FOR
RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE
HOURS UNTIL 7 PM THIS EVENING... 

...RED FLAG WARNING SATURDAY FROM NOON UNTIL 7 PM FOR INLAND
COLLIER, HENDRY AND GLADES COUNTIES FOR RELATIVE HUMIDITIES BELOW
35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS...

FLZ063-066-070-161200-
/O.UPG.KMFL.FW.A.0031.101016T1600Z-101016T2300Z/
/O.NEW.KMFL.FW.W.0039.101016T1600Z-101016T2300Z/
/O.CON.KMFL.FW.W.0038.000000T0000Z-101015T2300Z/
GLADES-HENDRY-INLAND COLLIER-
345 PM EDT FRI OCT 15 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT SATURDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

A DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE AREA WITH INTERIOR
SECTIONS OF SOUTH FLORIDA REMAINING AT OR BELOW 35 PERCENT
RELATIVE HUMIDITY THROUGH THE REMAINDER OF THE AFTERNOON. THERE IS
A HIGH PROBABILITY THAT RH'S MAY AGAIN DROP TO BELOW
35 PERCENT FOR 4 HOURS OR MORE FOR THE ABOVE NAMED AREAS SATURDAY
AFTERNOON AND EARLY EVENING... THEREFORE THE NATIONAL WEATHER
SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER WATCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
192 
WWUS82 KMFL 152320
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
720 PM EDT FRI OCT 15 2010

...RED FLAG WARNING SATURDAY FROM NOON UNTIL 7 PM FOR INLAND
COLLIER... HENDRY AND GLADES COUNTIES FOR RELATIVE HUMIDITIES
BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS...

FLZ063-066-070-162300-
/O.EXP.KMFL.FW.W.0038.000000T0000Z-101015T2300Z/
/O.CON.KMFL.FW.W.0039.101016T1600Z-101016T2300Z/
GLADES-HENDRY-INLAND COLLIER-
720 PM EDT FRI OCT 15 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EDT
SATURDAY...

...RED FLAG WARNING HAS EXPIRED FOR INLAND COLLIER, HENDRY, AND
GLADES COUNTIES...

THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS FRIDAY EVENING AS
RELATIVE HUMIDITIES CONTINUE TO RISE ABOVE 35 PERCENT ACROSS
INTERIOR SECTIONS OF SOUTH FLORIDA, HOWEVER, THERE IS A HIGH
PROBABILITY THAT RH'S MAY AGAIN DROP TO BELOW 35 PERCENT FOR 4
HOURS OR MORE FOR THE ABOVE NAMED AREAS SATURDAY AFTERNOON AND
EARLY EVENING... THEREFORE THE NATIONAL WEATHER SERVICE IN MIAMI
HAS ISSUED A FIRE WEATHER WATCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Oct 15, 1:31 AM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Oct 15, 1:31 AM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
131 AM EDT FRI OCT 15 2010

.AVIATION...VFR WILL BE THE RULE THROUGH THE PERIOD. WITH THE
SKIES CLEARING LATER TONIGHT, KTMB WITH LIGHT WIND MAY GO DOWN TO
MVFR IN FOG. AFT 13Z, ALL TAFS SHOULD HAVE SCT CLDS WITH DRIER AIR
MOVING IN WITH A COLD FRONT. WINDS WILL BECOME NNE AT 11-12 KNOTS BY
LATE MORNING EAST TAFS AND BECOME NNW AT 9 KNOTS (SLIGHT SEABREEZE)
AT KAPF AFT 18Z. BY FRIDAY EVENING WINDS SHOULD BE LIGHT OUT OF
THE NORTH.

&&

AVIATION...18
Hazardous weather outlook, Oct 14, 7:26 PM EDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
726 PM EDT THU OCT 14 2010

FLZ063-066>075-168-172>174-151430-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
726 PM EDT THU OCT 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 2:32 AM EDTFire Weather WatchMFL13 hr
Oct 15, 3:45 PM EDTRed Flag WarningMFLCollier, Monroe27 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.